# SDR DL73E971120

- Difficulty date: June 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N382DL
- Make and model: Boeing 737247
- Aircraft serial: 23609
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Cap
- Condition: Corrosion
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER SURFACE OF FS 312 FLOOR.  REMOVED LIGHT SURFACE CORROSION PER SRM 51-10-6.  REMOVED DAMAGED SECTION OF TEE CAP.  FABRICATED REPLACEMENT SECTION PER M/M 53-21-0.  INSTALLED REPAIR FROM LBL 25 TO RBL53 PER M/M 53-21-0 COMPLETED INSTALLATION OF REPAIR PER M/M 53-21-0.
